# SDR CA150923007

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 550 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCE4N3
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Condition: Bent
- Location: Seat
- Part time: 550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS INSPECTED FOLLOWING RECEIPT OF MFG SAFETY COMMUNIQUE QSC-008. CO-PILOT SEAT FOUND WITH DAMAGE EXACTLY AS DESCRIBED IN THE COMMUNIQUE. NO SEAT LOCKING DIFFICULTY WAS NOTED BY CREW PRIOR TO NOTICING DEFECT.
